How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52471
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

This is really hard to explain and goes back many years.

Customer Question

this is really hard to explain and goes back many years. I've always had a social phobia as far as communicating with others, I don't know how to just mingle and have fun although I have been blessed with many good friends. Also, I often feel like an amnesia person as I cannot remember details of the past. I know I have great memories but I do not remember specifics of anything. It has gotten worse as I've gotten older. I was born prematurely and also involved in a serious car accident at age 6 with head trauma. Where do I begin with how to teeat
Submitted: 5 months ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 5 months ago.

Hello

You begin with a psychiatrist, as this is a medical doctor who will not only address the phobia, but will work with your primary care doctor to rule out physical contributions, such as thyroid disease

B12 deficiency and other problems.

Talk with your primary for a referall and to test

all routine labs

thyroid

CRP

ANA

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/

Expert:  Dr. Phil, MD replied 5 months ago.

Thanks for this question

what medication do you take.

sometimes meds can do this?

Related Medical Questions